# SDR 98FDEA00060

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0507 LOWER FWD CARGO COMPARTMENT BS 520 FUSE FRAME DENTED AT STRINGER 22L TO STR 24L.  REMOVED DAMAGED SECTION OF FUSE FRAME.  INSTALLED REPAIR DOUBLER PER AARD SRM 53-10-07-3 PG (ES0 11697).
